# SDR HALA2013091000105

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 104,338 hours, 19,465 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414440402
- Part serial: DAA4A09693
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 11,319 hours, 1,827 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH WEATHER RADARS INOPERATIVE.  REPLACED WX RADAR ANTENNA DRIVE. OPS CHECK OK BOTH WX RADAR SYSTEMS IAW M/M34-43--05.
